# SDR UIEA2020010200004

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,218 hours, 12,730 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: P623C
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG AFT CABIN TEMP( PERFORMED ZONE TEMP CONTROLLER BITE IAW FIM 21-60 F/T 804. FOUND AFT ZONE TRIM MODULATING VALVE FAULT. REMOVED AND REPLACED AFT ZONE TRIM MODULATING VALVE IAW AMM 21-61-07. OPS CHECK GOOD. NO DEFECTS NOTED.  )
